Solved word pad appears at sign in

May 19, 2015 at 04:58:05
Specs: Windows 7
Every time I turn on computer word doc with strange sym appear, what is that? It also says used a site 7oqnsnzwwnm6zb7y.gigapaysum.com to fix. Call for help

See More: word pad appears at sign in

Report •


#1
May 19, 2015 at 05:25:59
✔ Best Answer
Sounds like you have been infected with ransomware.

Here's the latest Ransomware Info Guides from BleepingComputer.com:
TeslaCrypt and Alpha Crypt Ransomware
http://www.bleepingcomputer.com/vir...
TorrentLocker (fake CryptoLocker) Ransomware
http://www.bleepingcomputer.com/vir...
The CoinVault Ransomware
http://www.bleepingcomputer.com/vir...
CTB Locker and Critroni Ransomware
http://www.bleepingcomputer.com/vir...
CryptoWall and HELP_DECRYPT Ransomware
http://www.bleepingcomputer.com/vir...
CryptoDefense and How_Decrypt Ransomware
http://www.bleepingcomputer.com/vir...
CryptorBit and HowDecrypt
http://www.bleepingcomputer.com/vir...
CryptoLocker Ransomware
http://www.bleepingcomputer.com/vir...


Report •
Related Solutions


Ask Question